# SDR ANCF20241128028

- Difficulty date: November 28, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N5407
- Make and model: Airbus A320-214
- Aircraft serial: 6280
- Aircraft time: 21,276 hours, 15,781 cycles
- Engine: Cfmint CFM565B43
- Engine time: 26,389 hours, 17,880 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT HK-5407 - REJECTED TAKE OFF DUE TO ENG 1 FAIL WITH REV UNLOCKED -   SMOKE IN ENG 1 S/N  569209
